Had large bm but now terrible cramps, upset stomach, blood in stools and nausea, is this normal and how long will they last x
Did you read the package dosage? I beleive it is 1 to 2 tablets a day. No wonder you feel this way. Talk to the pharmacist.
I am assuming you mean that you took 2 tablets each day for 3 days, & finally had large BM. That could make you tear a bit & bleed a little, but if you have a lot of blood, that is not normal & you should have it checked right away. The other symptoms could be from taking the senokot for 3 days in a row, but if you feel this is really abnormal for you, then by all means, especailly if there is a lot of blood, go to the ER. Don't wait til Monday when your doctor is in. You can usually just call them for advice too, & they will give you a better idea of what you should do now. Best of wishes to you...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Nov 2017 • 4 answers
Updated 15 Feb 2013 • 3 answers
Updated 17 Aug 2015 • 1 answer
Updated 25 Oct 2018 • 4 answers
Updated 3 Jun 2018 • 2 answers